# SDR QXEA0100493

- Difficulty date: April 18, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Aircraft time: 22,856 hours, 32,060 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Pseu
- Part number: 841005
- Part serial: 266
- Condition: Defective
- Location: Galley
- Part time: 26,102 hours, 36,468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - AN ELECTRICAL TYPE SMELL WAS NOTED IN THE GALLEY.  FOUND SMELL TO BE FROM A DEFECTIVE PSEU.  REMOVED AND REPLACED PSEU.  COMPLIED WITH BITE TEST.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
